×

The conjugate of the difference of convex functions. (English) Zbl 0568.90076

Given an arbitrary function g and a convex function h, we derive the expression of the conjugate of g-h via a simple proof.

MSC:

90C25 Convex programming
90C30 Nonlinear programming
49M37 Numerical methods based on nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
[2] Ellaia, R.,Contribution à l’Analyse et l’Optimisation de Différences de Fonctions Convexes, Université Paul Sabatier, Thèse de 3ème cycle, 1984.
[3] Asplund, E.,Differentiability of the Metric Projection in Finite-Dimensional Euclidean Space, Proceedings of the American Mathematical Society, Vol. 38, pp. 218-219, 1973. · Zbl 0269.52002
[4] Pshenichnyi, B. N.,Leçons sur les Jeux Différentiels, Contrôle Optimal et Jeux Différentiels, Cahiers de l’IRIA, No. 4, 1971.
[5] Toland, J. F.,Duality in Nonconvex Optimization, Journal of Mathematical Analysis and Applications, Vol. 66, pp. 399-415, 1978. · Zbl 0403.90066
[6] Toland, J. F.,A Duality Principle for Nonconvex Optimization and the Calculus of Variations, Archive for Rational Mechanics and Analysis, Vol. 71, pp. 41-61, 1979. · Zbl 0411.49012
[7] Toland, J. F.,On Subdifferential Calculus and Duality in Nonconvex Optimization, Bulletin de la Société Mathématique de France, Mémoire, Vol. 60, pp. 177-183, 1979. · Zbl 0417.90088
[8] Auchmuty, G.,Duality for Nonconvex Variational Principles, Journal of Differential Equations, Vol. 50, pp. 80-145, 1983. · Zbl 0533.49007
[9] Hiriart-Urruty, J. B.,A General Formula on the Conjugate of the Difference of Functions (to appear). · Zbl 0558.49004
[10] Singer, I.,A Fenchel-Rockafellar Type Duality Theorem for Maximization, Bulletin of the Australian Mathematical Society, Vol. 20, pp. 193-198, 1979. · Zbl 0404.90101
[11] Singer, I.,Maximization of Lower Semi-Continuous Convex Functionals on Bounded Subsets of Locally Convex Spaces. II: Quasi-Lagrangian Duality Theorems, Resultate der Mathematik, Vol. 3, pp. 235-248, 1980. · Zbl 0459.90088
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.